On the inclusion relation between strong and strong summability methods
R. K. Jain, A. Ganguly (1978)
Matematički Vesnik
Similarity:
R. K. Jain, A. Ganguly (1978)
Matematički Vesnik
Similarity:
B. Martić (1964)
Matematički Vesnik
Similarity:
L. Jeśmanowicz (1962)
Annales Polonici Mathematici
Similarity:
István Blahota, Lars-Erik Persson, Giorgi Tephnadze (2015)
Czechoslovak Mathematical Journal
Similarity:
We prove and discuss some new -type inequalities of weighted maximal operators of Vilenkin-Nörlund means with non-increasing coefficients . These results are the best possible in a special sense. As applications, some well-known as well as new results are pointed out in the theory of strong convergence of such Vilenkin-Nörlund means. To fulfil our main aims we also prove some new estimates of independent interest for the kernels of these summability results. In the special cases of...
P. L. Sharma, V. Prakash, S. K. Varma (1985)
Matematički Vesnik
Similarity:
Ferenc Weisz (2009)
Studia Mathematica
Similarity:
It is proved that the multi-dimensional maximal Fejér operator defined in a cone is bounded from the amalgam Hardy space to . This implies the almost everywhere convergence of the Fejér means in a cone for all , which is larger than .
Włodzimierz Łenski, Bogdan Roszak (2008)
Banach Center Publications
Similarity:
We present an estimate of the (C,1)(E,1)-strong means with mixed powers of the Fourier series of a function as a generalization of the result obtained by M. Yildrim and F. Karakus. Some corollaries on the norm approximation are also given.
P. Chandra (1988)
Matematički Vesnik
Similarity:
V. Swaminathan (1979)
Matematički Vesnik
Similarity:
Francisco Javier González Vieli (2017)
Czechoslovak Mathematical Journal
Similarity:
Given a distribution on the sphere we define, in analogy to the work of Łojasiewicz, the value of at a point of the sphere and we show that if has the value at , then the Fourier-Laplace series of at is Abel-summable to .
S. V. Konyagin, V. N. Temlyakov (2003)
Studia Mathematica
Similarity:
We study the following nonlinear method of approximation by trigonometric polynomials. For a periodic function f we take as an approximant a trigonometric polynomial of the form , where is a set of cardinality m containing the indices of the m largest (in absolute value) Fourier coefficients f̂(k) of the function f. Note that Gₘ(f) gives the best m-term approximant in the L₂-norm, and therefore, for each f ∈ L₂, ||f-Gₘ(f)||₂ → 0 as m → ∞. It is known from previous results that in...
Włodzimierz Łenski, Bogdan Roszak (2011)
Banach Center Publications
Similarity:
We present an estimation of the and means as approximation versions of the Totik type generalization (see [5], [6]) of the result of G. H. Hardy, J. E. Littlewood. Some corollaries on the norm approximation are also given.
P. Mohanty, S. Madan (2003)
Studia Mathematica
Similarity:
We prove that if and has compact support then Λ is a weak summability kernel for 1 < p < ∞, where is the space of multipliers of .
Boumediene Abdellaoui, Ireneo Peral (2006)
Journal of the European Mathematical Society
Similarity:
The paper analyzes the influence on the meaning of natural growth in the gradient of a perturbation by a Hardy potential in some elliptic equations. Indeed, in the case of the Laplacian the natural problem becomes in , on , . This problem is a particular case of problem (2). Notice that is optimal as coefficient and exponent on the right hand side.
Nayna Govindbhai Kalsariya, Bhikha Lila Ghodadra (2024)
Mathematica Bohemica
Similarity:
We consider the Vilenkin orthonormal system on a Vilenkin group and the Vilenkin-Fourier coefficients , , of functions for some . We obtain certain sufficient conditions for the finiteness of the series , where is a given sequence of positive real numbers satisfying a mild assumption and . We also find analogous conditions for the double Vilenkin-Fourier series. These sufficient conditions are in terms of (either global or local) moduli of continuity of and give multiplicative...
B. P. Mishra, D. Singh (1976)
Matematički Vesnik
Similarity:
Bjorn Gabriel Walther (2002)
Colloquium Mathematicae
Similarity:
We consider the maximal function where and 0 < a < 1. We prove the global estimate , s > a/4, with C independent of f. This is known to be almost sharp with respect to the Sobolev regularity s.
J. A. Nitsche (1975)
Publications mathématiques et informatique de Rennes
Similarity:
Carsten Elsner (2006)
Colloquium Mathematicae
Similarity:
We prove the existence of an effectively computable integer polynomial P(x,t₀,...,t₅) having the following property. Every continuous function can be approximated with arbitrary accuracy by an infinite sum of analytic functions , each solving the same system of universal partial differential equations, namely (σ = 1,..., s).
WŁodzimierz Łenski, Bogdan Szal (2011)
Banach Center Publications
Similarity:
We show the results corresponding to some theorems of S. Lal and H. K. Nigam [Int. J. Math. Math. Sci. 27 (2001), 555-563] on the norm and pointwise approximation of conjugate functions and to the results of the authors [Acta Comment. Univ. Tartu. Math. 13 (2009), 11-24] also on such approximations.
Dansheng Yu, Ping Zhou, Songping Zhou (2007)
Studia Mathematica
Similarity:
We first give a necessary and sufficient condition for , 1 < p < ∞, 1/p - 1 < γ < 1/p, where ϕ(x) is the sum of either or , under the condition that λₙ (where λₙ is aₙ or bₙ respectively) belongs to the class of so called Mean Value Bounded Variation Sequences (MVBVS). Then we discuss the relations among the Fourier coefficients λₙ and the sum function ϕ(x) under the condition that λₙ ∈ MVBVS, and deduce a sharp estimate for the weighted modulus of continuity of ϕ(x)...